Israel Journal of Mathematics

, Volume 87, Issue 1, pp 325–335

Affine analog of the proper base change theorem

  • Ofer Gabber
Article

DOI: 10.1007/BF02773001

Cite this article as:
Gabber, O. Israel J. Math. (1994) 87: 325. doi:10.1007/BF02773001

Abstract

We prove a rigidity property for the étale cohomology with torsion coefficients of affine Hensel pairs.

Copyright information

© Hebrew University 1994

Authors and Affiliations

  • Ofer Gabber
    • 1
  1. 1.I.H.E.SBures-sur-YvetteFrance